# SDR ZZDA2011904

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERIES M1668, M1672, M1669, AND M1675 FAILED CAPACITY FUNCTINAL CHECK.  REMOVED AND REPLACED BATTERY PACKS AS REQUIRED.  OPS CHECKED NORMAL, WORK PERFORMED IAW B737 AMM 33-51.
